# SDR 2007UALA04616

- Difficulty date: November 8, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 59,653 hours, 34,982 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN 63 INCHES FROM I/B EDGE 1 INCH FWD OF AFT SPAR CRACKED.  REMOVED DAMAGE. FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR. REFERENCE MM55-10-94 PG 801-806.
